Forum Replies Created
I agree with you. No one can give me an explanation. Mine only hurt when I lay down.August 7, 2019 at 8:32 am in reply to: Survey: How many MDS patients on high blood pressure meds #48668
I am 82yr old, was diagnosed two years ago with High Risk MDS. I have been taking Amlodipine for many years for high blood pressure. The difference that I see is that I have increased WBC. Hgb 8.9 WBC 39 RBC 3.28 platelets 28 ( have been as low as 18) Hope this helps. Prayers.
Just had my 82nd birthday. Was diagnosed with High Risk MDS two years ago June. Was told I “had two years” I am still here. I get weekly Procrit injections. The Cancer Clinic says they can do no more. Last blood draw was RBC 3.13 Hgb 8.6 WBC 30.0 LYM 12.6 Have had two BMW. I also have severe COPD. I still enjoy every day. I have no fear about leaving for my heavenly home. In God’s time.
I am an 82 yr old with High Risk Mds. Hgb 9 Platletts 18 and wbc continually increasing. I have had this appetite isue off and on. I have had to learn to just eat if I am want to or not. I rarely ever feel like I want to eat. That at least slows the weight loss down. My spleen has been checked every couple of months. It just seems like the appetite just comes and goes. My prayers are with you.
I too, have had leg pain. Everyone keeps telling me it has nothing to do with my MDS, high risk. Reading that I am not alone in this was very halpfull. Thank you for putting your own pain aside to help the rest of us.
I had it done with Demerol. No pain, no aftereffects.
adding to my previous post. My Hgb 9.8 Platlets 17. I am having extreme pain in my legs when I lay down. This means I can’t get any sleep. I am going to ask my doctor for pain pills. I truly do not know what to do. I sat in my chair half the night to get some sleep. I am open to any suggestions.
Are you sure it is a rash? If it feels smooth it could be Petechiae. I am having it on my legs.
I have a lot of pain in my legs since being diagnosed with MDS. However, no one says it is from MDS. I feel it is. Everyone treats it as if it is neuropathy and it is not the same. My pain mostly when I lay down. Please post any new info you get. Thanks for “listening”
Very little info on what to expect. I too, am in that position. Have been told there is nothing more they can do. I think age makes a difference on what options are available.
I don’t know how to add to my original post. My Oncologist has told me, at my last visit, that there is not more that they can do for me. He gives me approx. 6 months. Weekly injections of Procrit is still help slightly with the bleeding. When is over, it will be the end of what they can do. I still have very mixed feeling. I know that 82 years is a very full life. I guess I have some anxiety re: how to get to the end.
It helped me to read your post because everyone keeps telling me that the pain in my legs can’t be from the MDS. Whenever my platelets fall below 20 the pain in my legs keeps me from sleeping. I have had pretty good relief from Theraworx relief. I don’t understand how it works but it does. Nothing in it to harm. I want to thank you again for making me feel “not alone” Many prayers for your husband.
Rose; Thank you for your reassurance. I too get a shot each week and counts keep getting lower. HGB 10.0 Platlets 19 I don’t know what is next. It seems like the doctors don’t know what is next. They tell me platlet transfusion only last a few days. It is very scary and not getting sleep because of the pain does not help. Everything offered to help cannot be done because of bleeding. Thanks again.
I have been diagnosed with MDS 18 months ago. My HMI 10.4 my Platlets 18. I have started having a lot of pain in my legs when at rest. Is this another step towards the “end”
I was diagnosed with MDS eighteen months ago. Hemoglobin l0.5 Platelets 23. I get weekly injections of Procret. Just recently I have been having severe Rest pain whenever I lay down. Usually in my calves. Every night and sometimes days if I try to take a nap. My GP started me on Gabapentin. Am waiting to see if it affects my platles. Anything you can add will be appreciated.